MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG23 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG23 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 23 mm mitral annuloplasty band, it was explanted and replaced with a 23 mm mitral annuloplasty band of the same model.It was reported that the reason for replacement was due to "significant mitral regurgitation".It was reported that the band was sutured along the annulus of the posterior leaflet.Leaflet augmentation was performed after the initial annuloplasty attempt, and no allegations were made against the annuloplasty band itself.No additional adverse patient effects were reported.

Brand Name
BAND 620BG23 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10636460
Report Number2025587-2020-03026
Device Sequence Number11420922
Product Code KRH
UDI-Device Identifier00643169793439
UDI-Public00643169793439
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model Number620BG23
Device Catalogue Number620BG23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR